# SDR 2002UALA00149

- Difficulty date: January 26, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 37,930 hours, 13,972 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT HAND CREASE BEAM WEB BETWEEN STATION 996-1006 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  CREASE BEAM WEB REPLACED.
